Hello, I have two questions regarding the use of minoxidil...

1] I started using minoxidil 5% 3 months ago and now having a bit pain in chest from last 3-4 weeks...so is it ok to stop using minoxidil now...can my hair be already dependent on minoxidil by this time..? 2] I found minoxidil with low alcohol formula online on ebay...is it possible that this minoxidil with low alcohol reduce chest pain and still have same effect on hair regrowth and maintenance as normal..?

Doctor Answers 1

Minoxidil and chest pain

If you are having chest pain on minoxidil, I would see a doctor because minoxidil is a known anti-hypertensive and you have may heart disease which only a doctor will tell you

Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.